MathSciNet Relay Station
MathSciNet bibliographic data
MR714090 (85h:18008a) 18F25 (12G99)
Suslin, A. On the $K$-theory of algebraically closed fields. Invent. Math. 73 (1983), no. 2, 241–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement